# SDR FDEA201211013800

- Difficulty date: November 1, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SUPPORT YOKES AT FRAME BS 535 BETWEEN LONGERONS L23 TO L24  FOUND CHAFED.  REPAIRED IAW SRM 53-20-07, FIG 202, REPAIR 1, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
